# SDR UPS99830058

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Corroded
- Location: Bs 50-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 50 TO 70, RBL 48, THE SEAT TRACK HAS HEAVY CORROSION AROUND THE CLIPNUTS.  CUT OUT DAMAGED AREA FROM FS 50 TO 100, FABRICATED REPLACEMENT TRACK AND INSTALLED IAW SRM 53-2-3 FIG 14.
